# SDR DL72S952383

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Pitted
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION BEARING FITTING IS PITTED AROUND UPPER HOLE ON THE I/B AND O/B SURFACE OF THE I/B LUG.  REPAIRED PER MM 57-43-00 PG 803.
